# SDR USAA051409

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- Aircraft time: 51,400 hours, 51,400 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 135.5, 12 INCHES FWD FROM REAR SPAR CRACKED.  MAJOR REPAIR, REMOVED DAMAGE, INSTALLED REPAIR TEE, FILLERS, AND VERT STIFFENER IAW EA 97047.  DEFECT SIZE: 1.5 INCH.
